Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 12, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2014, 4:17 AM CDT for Lamar County, Marion County, Alabama. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2014, 4:17 AM CDT (09:17 UTC)
- Expired
- Apr 4, 2014, 5:15 AM CDT
- In force
- 58 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lamar County, AL, Marion County, AL
The radar
The Columbus AFB radar (KGWX), 34 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 4:36 AM CDT | TSTM WND DMG | 3 S Detroit, AL | NUMEROUS TREES DOWN BETWEEN DETROIT AND SULLIGENT |
| Apr 4, 4:36 AM CDT | TSTM WND GST 0 | 3 S Detroit, AL | NUMEROUS TREES DOWN BETWEEN DETROIT AND SULLIGENT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:52 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2046 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
594
WUUS54 KBMX 040917
SVRBMX
ALC075-093-041015-
/O.NEW.KBMX.SV.W.0012.140404T0917Z-140404T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
MARION COUNTY IN NORTHWEST ALABAMA...
* UNTIL 515 AM CDT
* AT 413 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF FAIRVIEW TO FULTON
TO AMORY TO 10 MILES SOUTHWEST OF ABERDEEN TO 22 MILES SOUTHWEST OF
ABERDEEN...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...SULLIGENT...VERNON...WINFIELD...MILLPORT...DETROIT...
WESTON AND BEDFORD.
THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3432 8817 3431 8764 3392 8764 3392 8795
3353 8795 3353 8828
TIME...MOT...LOC 0916Z 268DEG 42KT 3443 8822 3425 8831
3399 8847 3373 8864 3362 8881
$$
05/MA3 follow-up statements
069
WWUS54 KBMX 040933
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 AM CDT FRI APR 4 2014
ALC075-093-041015-
/O.CON.KBMX.SV.W.0012.000000T0000Z-140404T1015Z/
LAMAR AL-MARION AL-
433 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
LAMAR COUNTIES UNTIL 515 AM CDT...
AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF RED BAY TO
WESTON TO DETROIT TO CALEDONIA TO 7 MILES WEST OF COLUMBUS AFB...
MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...SULLIGENT...VERNON...WINFIELD...MILLPORT...WESTON...
BEDFORD...CREWS...LAMAR COUNTY AIRPORT AND HACKLEBURG.
THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3432 8817 3431 8764 3392 8764 3392 8795
3353 8795 3353 8828
TIME...MOT...LOC 0933Z 276DEG 47KT 3440 8794 3422 8803
3396 8820 3370 8837 3360 8854
$$
05/MA567
WWUS54 KBMX 040949
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 AM CDT FRI APR 4 2014
ALC075-093-041015-
/O.CON.KBMX.SV.W.0012.000000T0000Z-140404T1015Z/
LAMAR AL-MARION AL-
449 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
LAMAR COUNTIES UNTIL 515 AM CDT...
AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF HACKLEBURG
TO BRINN TO BEAVERTON TO 7 MILES SOUTHWEST OF VERNON TO 5 MILES
NORTHEAST OF COLUMBUS...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...MILLPORT...BLOOMING GROVE...BRILLIANT...LAKE
BUTTAHATCHEE...KENNEDY...HIGHTOGY...BEAR CREEK...MELBORNE AND PINEY
GROVE.
THIS INCLUDES...
US 78 EXIT NUMBERS 11 THROUGH 34...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3396 8820 3431 8791 3431 8764 3392 8764
3392 8795 3353 8795 3353 8828
TIME...MOT...LOC 0949Z 276DEG 47KT 3432 8769 3414 8778
3391 8793 3367 8813 3356 8829
$$
05/MA879
WWUS54 KBMX 041004
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 AM CDT FRI APR 4 2014
ALC075-093-041015-
/O.CON.KBMX.SV.W.0012.000000T0000Z-140404T1015Z/
LAMAR AL-MARION AL-
504 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MARION
AND SOUTHEASTERN LAMAR COUNTIES UNTIL 515 AM CDT...
AT 459 AM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS DESTRUCTIVE WINDS IN EXCESS OF 70 MPH WITH MULTIPLE
TREES DOWN BETWEEN DETROIT AND SULLIGENT. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF NEEDMORE TO LAKE
BUTTAHATCHEE TO GLEN ALLEN TO BELK TO MILLPORT...MOVING EAST AT 55
MPH.
LOCATIONS IMPACTED INCLUDE...
KENNEDY.
THIS INCLUDES...
US 78 EXIT NUMBERS 22 THROUGH 34...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3394 8797 3431 8779 3431 8764 3392 8764
3392 8795 3353 8795 3354 8821
TIME...MOT...LOC 1003Z 276DEG 47KT 3429 8747 3411 8756
3389 8771 3365 8791 3354 8807
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:44 AM CDT, 33 minutes earlier.
Area forecast discussion, Apr 4, 3:44 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 344 AM CDT FRI APR 4 2014 .DISCUSSION... FIRST OFF...WILL OBVIOUSLY HAVE TO CONTEND WITH LINE OF THUNDERSTORMS MOVING ACROSS MS AND POISED TO MOVE INTO ALABAMA. NOTED A 51 KT GUST EARLIER THIS MORNING AT GLH...AND SUSPECT THIS LINE WILL HAVE SIMILAR GUSTS ALONG IT IS RACES EASTWARD. ROUGH ANALYSIS GETS THE LEADING EDGE OF THE STORMS INTO OUR NORTHWESTERN COUNTIES JUST BEFORE 5 AM...AND APPROACHING I-59 BETWEEN 7 AND 8 AM. WOULDN'T BE SURPRISED IF THE LINE REACHES ITS PEAK INTENSITY BEFORE IT ACTUALLY GETS TO ALABAMA...AS MUCH OF THE LARGE SCALE FORCING IS LIFTING OUT TO OUR NORTH. HAVING SAID THAT...THE LINE COULD VERY WELL STILL BRING SOME VERY INTENSE STORMS WITH QUITE A BIT OF DAMAGING WINDS TO AREAS NORTH OF I-20/59 AND WEST OF I-65. WITH THE LINE FULLY DEVELOPED NOW...AND WITH A GOOD HEAD OF STEAM...MY CONFIDENCE IN SOME SORT OF REDEVELOPMENT THIS AFTERNOON BACK BEHIND (ALONG THE ACTUAL COLD FRONT) IT IS REALLY WANING. EVEN IF IT DECREASES TO BELOW SEVERE LEVELS AS IT MARCHES ACROSS CENTRAL ALABAMA...IT WILL STILL HAVE A LARGE STABILIZING COMPONENT TO IT. IN MY MIND...THE PRIMARY THREAT TO THE EASTERN HALF OF THE AREA IS EITHER THE LINE HOLDS ITS INTENSITY AS IT MOVES IN...OR THE CURRENT LINE RE-INTENSIFIES AS CONDITIONS WARM UP AHEAD OF IT AFTER SUNRISE. A SCENARIO OF COMPLETE WEAKENING AND DEATH OF THE LINE...TO BE FOLLOWED BY STORM DEVELOPMENT INDEPENDENT OF THE LINE...JUST SEEMS LESS PLAUSIBLE. ALL RAIN CHANCES SHOULD COME TO AN END THIS EVENING...WHICH WILL LEAVE A RELATIVELY SHORT PERIOD OF RAIN FREE CONDITIONS. HOWEVER...WITH THE FRONT GETTING HUNG UP ALONG THE COAST AND ANOTHER VIGOROUS UPPER LEVEL TROUGH APPROACHING FROM THE WEST...THE STAGE WILL BE SET FOR ANOTHER SOAKING SYSTEM LATE SATURDAY INTO EARLY MONDAY. THE OLD COLD FRONT IS FORECAST TO TURN AROUND (AND NOT DROWN)... AND TRY TO MOVE NORTH AS A WARM FRONT. THIS WILL BE DIFFICULT AT FIRST...AS A LARGE AREA OF RAIN IS FORECAST TO BREAK OUT ALONG AND NORTH OF THE FRONT WHICH WILL TRY TO KEEP CONDITIONS COOLER. BUT AS A SURFACE LOW FORMS AND BEGINS TO DEEPEN AS IT MOVES NORTHWARD OUT OF THE GULF...LOW LEVEL WARM ADVECTION SHOULD EVENTUALLY HELP PUSH THE FRONT NORTHWARD AT LEAST PART WAY ACROSS OUR CWA. THE EXACT TRACK OF THE SURFACE LOW HAS AN IMPORTANT BEARING ON HOW MUCH CONDITIONS CAN WARM UP AND SUBSEQUENTLY DESTABILIZE SUNDAY AND SUNDAY NIGHT. EXPERIENCE TELLS ME ITS GOING TO BE A TOUGH GO...BUT STILL POSSIBLE. AT THIS TIME...I THINK OUR ONGOING MESSAGE OF A PRIMARILY SOUTHERN ALABAMA THREAT FOR SEVERE STORMS IS STILL VALID...AND WILL MAINTAIN THE MENTION IN THE HWO. WITH THE SURFACE LOW MOVING RAPIDLY NORTHWARD ON MONDAY...ANY SEVERE THREAT THAT IS REALIZED WILL END BEFORE NOON. THAT WILL LEAVE US WITH A DRYING AND COOLING WEST WIND. THE UPPER LEVEL FLOW BECOMES BRIEFLY QUITE AMPLIFIED WITH A DEEP TROUGH RIGHT OVER US ON TUESDAY...WHICH COULD ACTUALLY DEVELOP A FEW SHOWERS. OTHERWISE...DRY CONDITIONS ARE INDICATED BY THE MODELS THROUGH THE REMAINDER OF THE FORECAST PERIOD. /61/ && .AVIATION... 06Z TAF DISCUSSION. ISENTROPIC LIFT AND INCREASING LOW LEVEL MOISTURE WILL RESULT IN CIGS LOWERING BACK TO MVFR OVERNIGHT. ALREADY BEGINNING TO SEE LOWER CLOUDS ALONG THE COAST AND WILL BE SLIDING NORTHWARD. LOWEST CIGS LOOK TO BE OBSERVED IN THE SOUTH AROUND TOI/MGM WHERE IFR IS LIKELY. MODELS HAVE SLOWED A TOUCH IN THE OVERALL PROGRESSION OF THE LINE OF STORMS. WITH THAT IN MIND THE ENVIRONMENT WILL BECOME A TOUCH MORE MOIST AND IFR CIGS ARE NOW POSSIBLE AT ALL ALL SITE BY 9 TO 12Z. A WEAKENING LINE OF SHOWERS/STORMS WILL TRACK FROM WEST TO EAST ACROSS CENTRAL ALABAMA BEGINNING EARLY THIS MORNING. CONTINUED TO FINE TUNE THE START TIME OF THE STORMS AND SHOWERS WITH A BLEND OF THE SREF AND NAM OMEGA FIELDS. THESE TIMES WILL MOST CERTAINLY NEED TO BE ADJUSTED LATER TONIGHT AS THE SYSTEM MOVES CLOSER TO THE AREA. ADDITIONAL DEVELOPMENT IS POSSIBLE ACROSS EAST/SOUTH PORTIONS OF THE CWA THIS AFTERNOON AS THE ACTUAL COLD FRONT MOVES THRU. MOST OF THIS WILL BE BETWEEN 18 AND 00Z. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 45 63 47 63 / 70 0 10 40 80 ANNISTON 72 46 64 47 63 / 70 10 10 40 80 BIRMINGHAM 72 46 64 48 62 / 70 0 10 40 80 TUSCALOOSA 73 47 65 49 63 / 70 0 10 50 80 CALERA 73 48 66 50 63 / 70 0 10 50 80 AUBURN 75 52 68 50 62 / 70 30 20 70 80 MONTGOMERY 79 54 69 52 65 / 50 20 30 80 80 TROY 79 56 70 52 65 / 50 30 30 80 80 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 4, 3:15 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 315 AM CDT FRI APR 4 2014 ALZ011>015-017>050-050830- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 315 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...REMAINDER OF TONIGHT. THROUGH 7 AM...STORMS WILL MOVE INTO NORTHWEST CENTRAL ALABAMA AND BRING A CHANCE FOR SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. HOWEVER...A SMALL CHANCE FOR A BRIEF TORNADO CANNOT BE RULED OUT. THE BEST CHANCE FOR SEVERE WEATHER DURING THE PRE DAWN HOURS WILL BE GENERALLY WEST OF INTERSTATE 65 AND NORTH OF INTERSTATE 59...WITH THE LINE APPROACHING THE BIRMINGHAM METRO AREA BY AROUND 7 TO 8 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE INITIAL LINE OF STORMS IS EXPECTED TO WEAKEN THROUGH THE MORNING HOURS AS IT MOVES EASTWARD. HOWEVER...ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE INTO FRIDAY AFTERNOON ACROSS SOUTHERN AND EASTERN SECTIONS OF CENTRAL ALABAMA. THE BEST CHANCES WILL BE ACROSS LOCATIONS NEAR AND SOUTHEAST OF A LINE FROM DIXONS MILL...TO CENTREVILLE...CALERA TO GADSDEN. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THE TORNADO THREAT SHOULD DIMINISH AS WE MOVE INTO THE AFTERNOON. THE SECOND THREAT OF SEVERE WEATHER WILL COME LATE SUNDAY EVENING INTO MONDAY MORNING AS A STRONG SYSTEM MOVES NORTHEASTWARD FROM THE MISSISSIPPI GULF COAST. THE MAIN THREAT AGAIN WILL BE DAMAGING STRAIGHT LINE WINDS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE... AS WELL AS A THREAT FOR HEAVY RAINFALL AT TIMES. THE MAIN TIME FRAME WILL BE FROM AROUND 10 PM SUNDAY THROUGH 10 AM MONDAY. THE AREA IMPACTED WILL BE GENERALLY ALONG AND SOUTH OF A DEMOPOLIS...TO CLANTON...TO ALEXANDER CITY LINE. THERE REMAINS SOME UNCERTAINTY WITH THIS SYSTEM...SO THESE TIMES MAY NEED TO BE ADJUSTED SOME AS WE GET CLOSER TO SUNDAY. THE POTENTIAL AREAS AFFECTED ARE SUBJECT TO CHANGE AS WELL. WINDS ON MONDAY BEHIND THE SYSTEM MAY BE RATHER BREEZY ACROSS CENTRAL ALABAMA WITH SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED OVERNIGHT THROUGH FRIDAY AFTERNOON...AND AGAIN SUNDAY EVENING INTO MONDAY MORNING. 08/MK
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:53 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 67 min |
| Apr 4, 5:09 AM CDT | Special Weather Statement | BMX | Pickens | 66 min |
| Apr 4, 5:22 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 53 min |
| Apr 4, 5:47 AM CDT | Special Weather Statement | BMX | Blount, Jefferson | 58 min |
| Apr 4, 6:24 AM CDT | Special Weather Statement | BMX | Etowah, St. Clair | 51 min |
| Apr 4, 6:26 AM CDT | Special Weather Statement | BMX | Shelby | 64 min |
| Apr 4, 6:51 AM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 54 min |
| Apr 4, 6:52 AM CDT | Special Weather Statement | BMX | Talladega | 53 min |
| Apr 4, 7:12 AM CDT | Special Weather Statement | BMX | Clay, Cleburne | 63 min |
| Apr 4, 7:18 AM CDT | Special Weather Statement | BMX | Chilton, Coosa | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.